The Annals of Mathematical Statistics - The Official Journal of the Institute of Mathematical Statistics: Vol. 43, No. 4 - August 1972

By: Multiple Contributors

Price: $59.95

Quantity: 1 available

Book Condition: Good


Tight and square. Some fading to exterior. College stamp and bit of writing atop front cover. Solid copy.

Title: The Annals of Mathematical Statistics - The Official Journal of the Institute of Mathematical Statistics: Vol. 43, No. 4 - August 1972

Author Name: Multiple Contributors

Categories: Magazine Back Issues,

Edition: First Edition

Publisher: USA, Institute of Mathematical Statistics: 1972

Binding: Paperback

Book Condition: Good

Seller ID: 14104347

Keywords: The Annals of Mathematical Statistics - The Official Journal of the Institute of Mathematical Statistics: Vol. 43, No. 4 - August 1972,